# SDR AU980605

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T210N
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 12430097
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR LOWER TRUNNION CRACKED ON THE SIDE BRACE ATTACHMENT LUGS.  CRACKING INITIATED IN THE MACHINING RADIUS.  PART TC:  3,647.
